Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 197, NWS Birmingham, AL

July 1, 2012St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 1, 2012, 5:41 PM CDT for St. Clair County, Alabama. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 5:41 PM CDT (22:41 UTC)
Expired
Jul 1, 2012, 6:15 PM CDT
In force
34 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County St. Clair County, AL

The radar

The Birmingham radar (KBMX), 74 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:43 PM CDTHAIL 1.751 Ne Odenville, AL
Jul 1, 5:50 PM CDTHAIL 13 N Pell City, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3051 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WUUS54 KBMX 012241
SVRBMX
ALC115-012315-
/O.NEW.KBMX.SV.W.0197.120701T2241Z-120701T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN ALABAMA...

* UNTIL 615 PM CDT

* AT 542 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BRANCHVILLE...OR NEAR ODENVILLE...AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ODENVILLE...RIVERSIDE...ASHVILLE...RAGLAND...ST. CLAIR SPRINGS...
  WATTSVILLE...CALDWELL AND I 59 REST AREAS AT ONEONTA.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 147 THROUGH 162...
INTERSTATE 59 EXIT NUMBER 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3377 8605 3371 8612 3371 8614 3367 8615
      3370 8618 3369 8621 3363 8616 3361 8620
      3360 8619 3359 8622 3355 8620 3349 8626
      3352 8627 3348 8630 3362 8655 3388 8636
TIME...MOT...LOC 2241Z 209DEG 7KT 3366 8640

$$

56
2 follow-up statements
666 
WWUS54 KBMX 012249
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 PM CDT SUN JUL 1 2012

ALC115-012315-
/O.CON.KBMX.SV.W.0197.000000T0000Z-120701T2315Z/
ST. CLAIR AL-
549 PM CDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
CLAIR COUNTY UNTIL 615 PM CDT...

AT 548 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL NEAR ODENVILLE...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
ODENVILLE...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  ODENVILLE...RIVERSIDE AND WATTSVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 152 THROUGH 162...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3372 8613 3367 8615 3370 8618 3369 8621
      3363 8616 3361 8620 3360 8619 3359 8622
      3355 8620 3353 8625 3354 8630 3363 8650
      3380 8633
TIME...MOT...LOC 2249Z 209DEG 7KT 3367 8639

$$

56
288 
WWUS54 KBMX 012310
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT SUN JUL 1 2012

ALC115-012315-
/O.CON.KBMX.SV.W.0197.000000T0000Z-120701T2315Z/
ST. CLAIR AL-
610 PM CDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CLAIR COUNTY UNTIL 615 PM CDT...

AT 606 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RIVERSIDE...OR 8 
MILES NORTH OF PELL CITY...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL ST. CLAIR COUNTY.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 156 THROUGH 162...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3372 8613 3370 8615 3367 8615 3370 8618
      3369 8621 3363 8616 3361 8620 3360 8619
      3359 8622 3355 8620 3358 8629 3365 8640
      3378 8629
TIME...MOT...LOC 2310Z 203DEG 8KT 3368 8622

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:25 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 1, 3:25 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT SUN JUL 1 2012

.DISCUSSION...

WE'VE GOT RAIN! OR...AT LEAST A FEW SPOTS NOW HAVE RAIN. CORFIDI
VECTORS SUGGEST THE PREFERRED DIRECTION OF MOVEMENT WOULD BE
SLOWLY TO THE NORTH...ALTHOUGH OUTFLOW INTERACTION COULD VERY WELL
CAUSE SOME ERRATIC STORM MOVEMENT AND PROPAGATION. POPS TONIGHT
WILL BE A LAST MINUTE DECISION...BASED LARGELY ON RADAR TRENDS.
AND WHILE WE ARE TALKING ABOUT POPS...I WILL JUST GO AHEAD AND
MENTION THAT WE WILL KEEP THE NEAR/JUST BELOW CLIMO POPS FOR THE
REST OF THE FORECAST PERIOD. STILL NOTHING SYNOPTICALLY EVIDENT IN
THE MODELS TO PLACE ANY AMOUNT OF CONFIDENCE IN A HIGHER CHANCE OF
RAIN.

WE NOW TURN OUR ATTENTION BACK TO THE TEMPERATURES...WHICH HAVE
DOMINATED OUR WEATHER STORY FOR SEVERAL DAYS. LOOKS LIKE YESTERDAY
AND TODAY WERE THE PEAK DAYS FOR THE HEAT. BUT HAVING SAID
THAT...TEMPS DON'T EXACTLY BACK OFF ALL THAT MUCH...AND THE
SLIGHTLY HIGHER DEWPOINTS WILL LEAD TO SIMILAR HEAT INDEX VALUES
ON MONDAY. THUS...WE WILL GO BACK TO A HEAT ADVISORY THAT WILL
BEGIN WHEN THE CURRENT EXCESSIVE HEAT WARNING EXPIRES AT 9
PM...AND TAKE IT THROUGH 9 PM MONDAY. IT LOOKS LIKE WE CAN SHAVE A
COUPLE MORE DEGREES OFF THOSE TEMPS ON TUESDAY AND WEDNESDAY.

/61/

&&

.AVIATION...
18Z TAF DISCUSSION.

HAZE AND ISOLD TSTMS WILL BE THE MAIN AVIATION HAZARDS THIS FORECAST
PERIOD. A WEAK SFC TROF BETWEEN KEET AND KMGM WILL LIKELY BE THE
FOCUS FOR ISOLD TSTMS FROM 20Z THRU 02Z. CONFIDENCE NOT ENOUGH FOR
INCLUSION OF TSTMS AT ANY TAF SITE.  HAZE WILL SETTLE OVER THE AREA
AGAIN TONIGHT WITH MVFR VSBYS FROM 10Z THRU 14Z.

58/ROSE

&&

.CLIMATE...
SELECTED HEAT RELATED CLIMATE INFORMATION FOR THE NEXT FEW
DAYS.

JULY 1

LOCATIONS           RECORD TEMPERATURES     YEAR(S)
----------------    -------------------     -----------
ANNISTON                    102             1954
BIRMINGHAM                  103             1954
MONTGOMERY                  100             1898, 2007
TUSCALOOSA                  103             1954

JULY 2

LOCATIONS           RECORD TEMPERATURES     YEAR(S)
----------------    -------------------     -----------
ANNISTON                    102             1954
BIRMINGHAM                  101             1954
MONTGOMERY                  101             1969
TUSCALOOSA                  102             1970

JULY 3

LOCATIONS           RECORD TEMPERATURES     YEAR(S)
----------------    -------------------     -----------
ANNISTON                    100             1970
BIRMINGHAM                  101             1970
MONTGOMERY                  100             1877
TUSCALOOSA                  103             1970

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73 100  73  96  73 /  20  20  20  20  20
ANNISTON    75  99  74  95  73 /  20  20  20  20  20
BIRMINGHAM  79  99  75  96  75 /  20  20  20  20  20
TUSCALOOSA  76 101  75  97  75 /  20  20  20  20  20
CALERA      77  99  75  97  75 /  20  20  20  20  20
AUBURN      76  99  76  97  76 /  30  20  20  20  20
MONTGOMERY  77  99  77  97  76 /  10  20  20  20  20
TROY        75  96  75  95  74 /  10  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ALL COUNTIES.

HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM CDT MONDAY ALL COUNTIES.

&&
Hazardous weather outlook, Jul 1, 3:57 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT SUN JUL 1 2012

ALZ011>015-017>050-020300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
357 PM CDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN EXCESSIVE WARNING REMAINS IN EFFECT THROUGH 9 PM. HIGH
TEMPERATURES THIS AFTERNOON WILL RANGE FROM 98 TO 106 DEGREES.
HEAT INDICES WILL RANGE FROM 107 TO 113 DEGREES. THESE VALUES
WILL APPROACH DANGEROUS LEVELS AND THUS AN EXCESSIVE HEAT WARNING
REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA.

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
THROUGH 9 PM THIS EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT AND HUMID CONDITIONS WILL CONTINUE INTO MONDAY. ADDITIONAL
HEAT ADVISORIES ARE LIKELY TO BE ISSUED FOR MONDAY. IT APPEARS THAT
HIGH TEMPERATURES FALL JUST ENOUGH TUESDAY AND WEDNESDAY AFTERNOONS
THAT CONFIDENCE IS LOWER ON REACHING ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 5:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     ANNISTON                33.66N 85.81W
07/01/2012                   CALHOUN            AL   PUBLIC

            TREES AND POWERLINES DOWN ALONG LEIGHTON AVE IN DOWNTOWN.
            TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Local storm report, Jul 1, 5:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             4 SSE ANNISTON          33.61N 85.79W
07/01/2012  E1.00 INCH       CALHOUN            AL   TRAINED SPOTTER

            REPORTED NEAR THE OXFORD EXCHANGE.

&&

TGOGGINS
Local storm report, Jul 1, 5:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     PIEDMONT                33.93N 85.62W
07/01/2012                   CALHOUN            AL   PUBLIC

            APPROXIMATELY A DOZEN LARGE TREES DOWN ALONG HWY 278 IN
            THE PIEDMONT AREA.

&&

TGOGGINS
Special weather statement, Jul 1, 5:30 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CDT SUN JUL 1 2012

ALZ019-012315-
CALHOUN AL-
530 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALHOUN COUNTY UNTIL 615
PM CDT...

AT 530 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FORT MCCLELLAN...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FORT MCCLELLAN...
  JACKSONVILLE...
  ALEXANDRIA...
  WEAVER...
  WHITE PLAINS...

&&

LAT...LON 3378 8562 3377 8562 3377 8564 3374 8564
      3361 8571 3361 8572 3360 8573 3365 8592
      3389 8585 3383 8559
TIME...MOT...LOC 2230Z 199DEG 8KT 3371 8578

56
Local storm report, Jul 1, 5:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             4 WNW PIEDMONT          33.95N 85.68W
07/01/2012  E1.00 INCH       CALHOUN            AL   PUBLIC

            REPORTED ALONG KIMBERLY ROAD.

&&

TGOGGINS
Local storm report, Jul 1, 5:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 S HAYDEN              33.85N 86.75W
07/01/2012  E1.75 INCH       BLOUNT             AL   BROADCAST MEDIA

&&

TGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:49 PM CDTSevere Thunderstorm WarningBMXSumter41 min
Jul 1, 2:55 PM CDTSpecial Weather StatementBMXRandolph35 min
Jul 1, 3:02 PM CDTSevere Thunderstorm WarningBMXPickens43 min
Jul 1, 3:08 PM CDTSpecial Weather StatementBMXShelby52 min
Jul 1, 3:12 PM CDTSpecial Weather StatementBMXGreene48 min
Jul 1, 3:27 PM CDTSpecial Weather StatementBMXRandolph48 min
Jul 1, 3:42 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more23 hr
Jul 1, 3:42 PM CDTSpecial Weather StatementBMXFayette48 min
Jul 1, 3:44 PM CDTSevere Thunderstorm WarningBMXChambers46 min
Jul 1, 3:53 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph37 min
Jul 1, 3:58 PM CDTSevere Thunderstorm WarningBMXGreene, Hale28 min
Jul 1, 4:02 PM CDTSpecial Weather StatementBMXMarengo28 min
Jul 1, 4:05 PM CDTSpecial Weather StatementBMXTuscaloosa40 min
Jul 1, 4:09 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker51 min
Jul 1, 4:11 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton34 min
Jul 1, 4:14 PM CDTSevere Thunderstorm WarningBMXJefferson35 min
Jul 1, 4:19 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa41 min
Jul 1, 4:22 PM CDTSpecial Weather StatementBMXClay38 min
Jul 1, 4:38 PM CDTSpecial Weather StatementBMXDallas52 min
Jul 1, 4:41 PM CDTSevere Thunderstorm WarningBMXCalhoun49 min
Jul 1, 4:43 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton27 min
Jul 1, 4:45 PM CDTSevere Thunderstorm WarningBMXChambers45 min
Jul 1, 4:56 PM CDTSpecial Weather StatementBMXWalker49 min
Jul 1, 4:57 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah48 min
Jul 1, 5:06 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 1, 5:12 PM CDTSpecial Weather StatementBMXClay48 min
Jul 1, 5:16 PM CDTSevere Thunderstorm WarningBMXWinston44 min
Jul 1, 5:17 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson43 min
Jul 1, 5:30 PM CDTSpecial Weather StatementBMXCalhoun45 min
Jul 1, 5:43 PM CDTSevere Thunderstorm WarningBMXJefferson20 min
Jul 1, 5:45 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee30 min
Jul 1, 5:46 PM CDTSpecial Weather StatementBMXChilton44 min
Jul 1, 5:51 PM CDTSevere Thunderstorm WarningBMXCherokee39 min
Jul 1, 6:03 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee117 min
Jul 1, 6:06 PM CDTSevere Thunderstorm WarningBMXCalhoun24 min
Jul 1, 6:16 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah44 min
Jul 1, 6:26 PM CDTAreal Flood AdvisoryBMXCalhoun2 hr
Jul 1, 6:27 PM CDTFlash Flood WarningBMXCalhoun, Cherokee3 hr
Jul 1, 6:34 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jul 1, 6:46 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.